# SDR 0602331235

- Difficulty date: October 23, 2006
- Submitted: October 30, 2006
- Operation: Air carrier
- Aircraft: N235NW
- Make and model: Doug DC-10-30
- Aircraft serial: 46915
- Aircraft time: 98,104 hours, 20,899 cycles
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Connector
- Condition: Loose
- Location: Nr 2 Precooler
- Stage of operation: TO
- How discovered: O
- Nature of condition: O
- Precautionary procedure: C

## Discrepancy

NR 2 PNEUMATIC FAIL LIGHT ILLUMINATED ON TAKEOFF ROLL.  TAKEOFF ABORTED AT 140 KNOTS AND RETURNED TO GATE.  MAINTENANCE TROUBLESHOT AND TIGHTENED LOOSE CONNECTION.  CHANGED NR 2 PRECOOLER AND DEFERRED MANIFOLD DETECTOR.  OPERATION CHECKS GOOD.
